# SDR UPS96806048

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Fs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR "C" CHECK, MAINTENANCE REPORTED AFT BAG BIN DOOR JAM CRACKED .50 INCH LONG AT FS 1350, LONGERONS 32R-33R. REPAIRED PER UPS EO DC853-1615.
